Alert archive / Arizona / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 71, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Oct 6, 2015, 3:25 PM MST for Pinal County, Arizona. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 6, 2015, 3:25 PM MST (22:25 UTC)
- Expired
- Oct 6, 2015, 4:00 PM MST
- In force
- 35 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Pinal County, AZ
The radar
The Phoenix radar (KIWA), 40 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 6, 3:40 PM MST | TSTM WND GST 60 | Coolidge Airport, AZ | COOLIDGE ASOS REPORTS 52 KT GUST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 10.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 111 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
014
WUUS55 KPSR 062225
SVRPSR
AZC021-062300-
/O.NEW.KPSR.SV.W.0071.151006T2225Z-151006T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
325 PM MST TUE OCT 6 2015
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PINAL COUNTY IN SOUTHEASTERN ARIZONA...
* UNTIL 400 PM MST
* AT 324 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COOLIDGE...AND
MOVING NORTHEAST AT 30 MPH. GOLF BALL SIZED HAIL HAS ALREADY BEEN
REPORTED FROM THIS STORM SOUTHWEST OF COOLIDGE.
* LOCATIONS IMPACTED INCLUDE...
FLORENCE...COOLIDGE...RANDOLPH...COOLIDGE AIRPORT...LA PALMA AND
VALLEY FARMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3297 11163 3315 11135 3306 11123 3290 11145
3286 11150 3284 11157
TIME...MOT...LOC 2224Z 239DEG 25KT 3296 11148
$$
183 follow-up statements
575 WWUS55 KPSR 062236 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 336 PM MST TUE OCT 6 2015 AZC021-062300- /O.CON.KPSR.SV.W.0071.000000T0000Z-151006T2300Z/ PINAL AZ- 336 PM MST TUE OCT 6 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MST FOR CENTRAL PINAL COUNTY... AT 336 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER FLORENCE...MOVING NORTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... FLORENCE...COOLIDGE...COOLIDGE AIRPORT AND VALLEY FARMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3301 11154 3315 11135 3306 11123 3290 11145 TIME...MOT...LOC 2236Z 240DEG 28KT 3302 11137 $$ 18
293 WWUS55 KPSR 062249 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 349 PM MST TUE OCT 6 2015 AZC021-062300- /O.CON.KPSR.SV.W.0071.000000T0000Z-151006T2300Z/ PINAL AZ- 349 PM MST TUE OCT 6 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MST FOR CENTRAL PINAL COUNTY... AT 348 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FLORENCE...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... FLORENCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3305 11143 3313 11132 3306 11123 3294 11139 TIME...MOT...LOC 2248Z 248DEG 25KT 3303 11127 $$ 18
457
WWUS55 KPSR 062257
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
357 PM MST TUE OCT 6 2015
AZC021-062307-
/O.EXP.KPSR.SV.W.0071.000000T0000Z-151006T2300Z/
PINAL AZ-
357 PM MST TUE OCT 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PINAL COUNTY WILL
EXPIRE AT 400 PM MST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM THROUGH NORTHEAST PINAL COUNTY.
LAT...LON 3305 11143 3313 11132 3306 11123 3294 11139
TIME...MOT...LOC 2252Z 239DEG 25KT 3303 11127
$$
18What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 2:20 PM MST, 1 hour 5 minutes earlier.
Area forecast discussion, Oct 6, 2:20 PM MST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 220 PM MST TUE OCT 6 2015 .SYNOPSIS... DEEP LOW PRESSURE WILL CONTINUE GRADUALLY MOVING ACROSS THE DESERT SOUTHWEST THROUGH WEDNESDAY. THIS WILL RESULT IN CONTINUED UNSETTLED CONDITIONS TODAY WITH SHOWERS AND THUNDERSTORMS...MAINLY EAST OF THE LOWER COLORADO RIVER VALLEY. DECREASING MOISTURE AND CLEARING SKIES ARE EXPECTED STARTING WEDNESDAY...WITH NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES TOWARD THE END OF THE WEEK AND INTO THE WEEKEND. && .DISCUSSION... SLOW PROGRESSION OF THE POTENT UPPER LEVEL LOW PRESSURE SYSTEM CONTINUES THIS AFTERNOON ACROSS NORTH-CENTRAL AZ. AMDAR UL WIND FIELDS AND EARLY AFTN SATELLITE LOOPS PLOT THE LOW CIRC CENTER SPANNING ACROSS MOHAVE/YAVAPAI COUNTIES WITH LINES OF SHOWER/THUNDERSTORM ACTIVITY ALONG ASCENT REGIONS/VORTICITY LOBES...ONE STRETCHING SW THROUGH YUMA AND MARICOPA COUNTIES AND AN ADDITIONAL LINE OF ENHANCED STORM ACTIVITY ACROSS EASTERN AZ FROM TUCSON THROUGH SHOW LOW. FAVORABLE SHEAR PROFILE REMAINS IN THE BALLPARK OF 20-30KTS OVER SOUTH-CENTRAL AZ AND UNIDIRECTION INFLOW WINDS HAVE HELPED STORM PROPAGATION AND UPDRAFT DEVELOPMENT SO FAR THIS AFTERNOON. LAPSE RATES QUICKLY STEEPENED IN THE WAKE OF THE MID-TROP FRONT/VORT LOBE MOVING THROUGH WESTERN AZ AND STORM ACTIVITY DEVELOPED SHORTLY AFTER OVER THE SW AZ DESERTS IN THE LATE AM. THE HEAVIEST STORMS...AS OF THIS WRITING...WERE MOVING NORTHWARD ACROSS THE PHX METRO AND INTO YAVAPAI COUNTY WITH AN ADDITIONAL UPWARD PULSE MOVING TOWARDS MARICOPA/CASA GRANDE. ADDITIONAL SHOWER AND VERY ISO STORM ACTIVITY WAS STILL FILLING BACK IN ACROSS SOUTHWEST MARICOPA/PINAL COUNTY...MOST NOT TO THE INTENSITY THAT WAS OBSERVED EARLIER IN THE DAY. WITH SUBSIDENCE WAKE FLOW BEGINNING TO NOSE INTO FAR WESTERN AZ AND ALREADY ESTABLISHED OVER SOUTHEAST CA...THE POP GRADIENT WILL CONTINUE TO TIGHTEN FOR THE REST OF THE AFTERNOON AND EVENING...WITH THE OVERALL MOTION OF THE ACTIVITY GRADUALLY TRANSLATING EASTWARD. CHANCE FOR RAIN SHOWERS AND SLIGHT CHANCE FOR ANY LINGERING RUMBLES OF THUNDER WILL CONTINUE FOR MARICOPA COUNTY EASTWARD INTO THE EARLY EVENING...WITH A FAIR BIT OF THE ACTIVITY LOSING ITS PUNCH AFTER SUNSET. CLEARER SKIES AND MORE OPPORTUNITY FOR WARMING HAS ALLOWED DAYTIME TEMPERATURES TO WARM JUST SHY OF NORMAL FOR THE WESTERN FORECAST ZONES...WHILE MUCH COOLER TEMPERATURES REMAIN OVER THE SOUTH-CENTRAL AZ DESERTS. THE UL LOW WILL CONTINUE TO SLOWLY TRACK EASTWARD ACROSS CENTRAL AZ PERSISTING THE COOLER TEMPERATURES ALOFT WITH 500MB TEMPERATURES NEARING MINUS 14-15C FOR WEDNESDAY. WITH PERSISTENT COOLING AND LINGERING LL MOISTURE FIELDS...THERE WILL STILL BE A DECENT CHANCE OF SOME SHOWERS AND THUNDERSTORMS OVER HIGHER TERRAIN AREAS EAST OF PHOENIX DURING THE DAY ON WEDNESDAY...BUT BY LATE WEDNESDAY NIGHT THE RAIN THREAT SHOULD END ACROSS OUR AREA. WHAT DOESN'T RESULT AS PRECIP ACTIVITY WILL FILL IN ACROSS THE FORECAST AREA IN THE FORM SIGNIFICANT CU FIELDS BEFORE WAKE SUBSIDENCE ROTATES INTO THE AREA FROM THE NORTH...DISSIPATING THE CLOUD COVER. THE UPPER LOW WILL CONTINUE TO MOVE SOUTHEASTWARD INTO MEXICO ON THURSDAY WHILE RIDGING ALOFT FROM THE PACIFIC WILL START TO OVERTAKE THE DESERT SOUTHWEST. TEMPERATURES THROUGH THE REST OF THE WEEK WILL VARY QUITE A BIT WITH AREAWIDE HIGHS TODAY ONLY IN THE LOWER TO MIDDLE 80S ACROSS THE DESERTS. AS RIDGING ALOFT TAKES OVER AND HEIGHTS DRAMATICALLY INCREASE BY LATE THIS WEEK...HIGHS WILL INCREASE EACH DAY...REACHING NORMALS OR SLIGHTLY ABOVE ON THURSDAY AND THEN WIDESPREAD 95-100 DEGREE HIGHS OVER THE DESERTS FROM FRIDAY INTO EARLY NEXT WEEK. LONG RANGE MODEL OUTPUT SHOWS REMARKABLY GOOD AGREEMENT IN CYCLING THE SAME UPPER LOW BACK WESTWARD THROUGH NORTHERN MEXICO AND THE BAJA PENINSULA THIS WEEKEND...SETTLING OVER THE EASTERN PACIFIC FOR EARLY NEXT WEEK. IF THIS SOLUTION PANS OUT IT MAY AGAIN BRING IN INCREASED MOISTURE SOMETIME EARLY NEXT WEEK AND A RETURN OF RAIN CHANCES. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL... A COLD LOW PRESSURE SYSTEM WILL MOVE BODILY INTO CENTRAL ARIZONA FROM SOUTHERN CA TODAY. UNSETTLED CONDITIONS ARE EXPECTED THROUGH 03Z WED...I.E. CIGS 5-7 THSD AGL WITH SCT SHWRS AND AFTN TSTMS. SIGNIFICANT ATMOSPHERIC VERTICAL WIND SHEAR THIS AFTERNOON MAY PLAY A ROLE IN POSSIBLY GENERATING ISOLATED SEVERE TSTMS...STRONG SFC WIND GUSTS...AND LARGE HAIL. SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... A COLD LOW PRESSURE SYSTEM WILL MOVE EAST INTO CENTRAL ARIZONA TODAY. HOWEVER SCT TO BKN CLDS 8 TO 10 THSD AGL WITH ISOLATED SHWRS ARE EXPECTED THROUGH 23Z TUE. NORTH WIND 8 TO 12 KNOTS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY... A HIGH PRESSURE SYSTEM WILL BUILD OVER THE REGION IN THIS TIME PERIOD. ABOVE NORMAL TEMPERATURES AND LIGHT WINDS ARE EXPECTED. MINIMUM RELATIVE HUMIDITIES WILL DROP INTO THE 15 TO 20 PERCENT RANGE EACH DAY...FOLLOWED BY GOOD OVERNIGHT RECOVERY. HIGHER MINIMUM HUMIDITIES HOWEVER ARE EXPECTED IN THE MOUNTAINS OF SOUTHERN GILA COUNTY. && .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT BASED ON STANDARD OPERATING PROCEDURES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...NOLTE/KUHLMAN AVIATION...VASQUEZ FIRE WEATHER...VASQUEZ/MEYERS
In the hours before
Local storm report, Oct 6, 2:06 PM MST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
206 PM MST TUE OCT 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD 3 SSW LIBERTY 33.33N 112.51W
10/06/2015 MARICOPA AZ PUBLIC
WATERMAN WASH FLOWING OVER THE ROAD AT 215TH DR AND
NARRAMORE RD.
&&
EVENT NUMBER PSR1500273
AMDSpecial weather statement, Oct 6, 2:22 PM MST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
222 PM MST TUE OCT 6 2015
AZZ024-062215-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
222 PM MST TUE OCT 6 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN GILA COUNTY
UNTIL 315 PM MST
AT 222 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SAWMILL...OR 24 MILES EAST OF GLOBE...MOVING NORTH AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SAWMILL AND HILLTOP.
LAT...LON 3346 11030 3345 11045 3379 11056 3379 11027
3376 11024
TIME...MOT...LOC 2122Z 176DEG 20KT 3353 11039
18Local storm report, Oct 6, 2:23 PM MST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
223 PM MST TUE OCT 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 5 W STANFIELD 32.88N 112.05W
10/06/2015 E0.70 INCH PINAL AZ AMATEUR RADIO
TRAINED SPOTTER REPORTED DIME SIZE HAIL.
&&
EVENT NUMBER PSR1500274
AMDSpecial weather statement, Oct 6, 2:34 PM MST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
234 PM MST TUE OCT 6 2015
AZZ028-062215-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
234 PM MST TUE OCT 6 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN PINAL COUNTY
UNTIL 315 PM MST
AT 233 PM MST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF
MARICOPA TO 7 MILES WEST OF CASA GRANDE TO 13 MILES WEST OF ARIZONA
CITY...AND MOVING NORTHEAST AT 20 MPH.
SMALL HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
CASA GRANDE...ARIZONA CITY...TOLTEC...ARIZOLA...BLACKWATER...SACATON
AND STANFIELD.
LAT...LON 3276 11174 3276 11177 3280 11178 3279 11187
3277 11189 3277 11202 3292 11203 3312 11169
3300 11156 3279 11157 3273 11167 3273 11174
TIME...MOT...LOC 2133Z 239DEG 18KT 3295 11193 3287 11186 3271 11190
18Local storm report, Oct 6, 3:19 PM MST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
319 PM MST TUE OCT 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HEAVY RAIN 4 SSE ANTHEM 33.80N 112.11W
10/06/2015 M1.25 INCH MARICOPA AZ TRAINED SPOTTER
HEAVY RAIN PRODUCED STREET FLOODING AND FIELD FLOODING
AT I-17 ALONG CAREFREE HIGHWAY
&&
EVENT NUMBER PSR1500275
DEWEYLocal storm report, Oct 6, 3:23 PM MST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
323 PM MST TUE OCT 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 6 W RANDOLPH 32.91N 111.62W
10/06/2015 M1.75 INCH PINAL AZ LAW ENFORCEMENT
GOLF BALL SIZE HAIL REPORTED EAST OF CASA GRANDE
&&
EVENT NUMBER PSR1500276
DEWEYThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 11:11 AM MST | Special Weather Statement | PSR | Pinal | 49 min |
| Oct 6, 11:48 AM MST | Severe Thunderstorm Warning | PSR | Pinal | 27 min |
| Oct 6, 12:05 PM MST | Special Weather Statement | PSR | Maricopa | 40 min |
| Oct 6, 12:08 PM MST | Special Weather Statement | PSR | Maricopa | 52 min |
| Oct 6, 12:12 PM MST | Special Weather Statement | PSR | Pinal | 48 min |
| Oct 6, 12:15 PM MST | Special Weather Statement | PSR | Maricopa | 45 min |
| Oct 6, 12:30 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 6, 12:41 PM MST | Special Weather Statement | PSR | Maricopa | 49 min |
| Oct 6, 12:58 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 6, 1:00 PM MST | Special Weather Statement | PSR | 30 min | |
| Oct 6, 1:28 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Oct 6, 1:31 PM MST | Special Weather Statement | PSR | 29 min | |
| Oct 6, 1:44 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 6, 2:00 PM MST | Special Weather Statement | PSR | 30 min | |
| Oct 6, 2:05 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Oct 6, 2:22 PM MST | Special Weather Statement | PSR | Gila | 53 min |
| Oct 6, 2:31 PM MST | Flash Flood Warning | PSR | Maricopa | 119 min |
| Oct 6, 2:34 PM MST | Special Weather Statement | PSR | Pinal | 41 min |
| Oct 6, 2:57 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 33 min |
| Oct 6, 3:06 PM MST | Areal Flood Advisory | PSR | Pinal | 3 hr |
| Oct 6, 3:35 PM MST | Areal Flood Advisory | PSR | Maricopa | 55 min |
| Oct 6, 3:54 PM MST | Special Weather Statement | PSR | Pinal | 36 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.